# SDR MALA000122

- Difficulty date: January 16, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24663274
- Condition: Malfunctioned
- Location: Exhaust Nozzle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3249 - RIGHT ENGINE INTAKE LIGHT CYCLES ON AND OFF DURING FLIGHT.  MAINTENANCE REPLACED RIGHT EXHAUST NOZZLE DUCT.  OPS CHECK GOOD.  (M)
